Volume 7, Issue 1 (5-2012)                   IJMSI 2012, 7(1): 59-71 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Babaei H, Jafarpour M, Mousavi S S. R-parts in hyperrings. IJMSI. 2012; 7 (1) :59-71
URL: http://ijmsi.ir/article-1-287-en.html
Abstract:  

In this article, first we generalize the concept of complete parts in hyperrings by introducing the concept R-parts in hyperrings and then we study R-closures in hyperrings. Finally we characterize R-closures in hyperfields.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb